Exponential operators and generalized difference equations

G. Dattoli, D. Levi

Research output: Contribution to journalArticle

5 Citations (Scopus)

Abstract

It is shown that the exponential operators, realizing generalized forms of translation and diffusive operator, can be exploited to establish analytical solutions of difference and integral equations.
Original languageEnglish
Pages (from-to)653 - 662
Number of pages10
JournalNuovo Cimento della Societa Italiana di Fisica B
Volume115
Issue number6
Publication statusPublished - 2000
Externally publishedYes

    Fingerprint

All Science Journal Classification (ASJC) codes

  • Physics and Astronomy(all)

Cite this